# SDR UIEA2012121200544

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 354,133 hours, 5,120 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 3115251
- Condition: Discharged
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 SLIDE EMERGENCY LIGHT BATTERIES ARE DEAD.  R & R EMERGENCY LIGHT BATTERIES REF AMM 33-51-10, OPS CHECK GOOD.
